# SDR DALA2014091505044

- Difficulty date: September 15, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 61,226 hours, 7,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR,  PROXIMITY EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT.
